# SDR 98ZZZX2680

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N441CA
- Make and model: Cessna 172R
- Aircraft serial: 17280441
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Muffler
- Part number: 05540112
- Condition: Cracked
- Location: Heater
- Part time: 192 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE HEATER MUFFLER CRACKED AROUND THE FLANGE AREA ALONG THE WELD.  THIS MAKES SECOND ONE SEEN WITH LESS THAN 200 HOURS TT.  CRACK WAS APPROXIMATELY 6 INCHES.  SUBMITTER STATED ONLY AFFECTS THE 172R MODELS.
